Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 438694, 7 pages
http://dx.doi.org/10.1155/2015/438694
Research Article

On Some Properties and Symmetries of the 5-Dimensional Lorenz System

Department of Mathematics, Politehnica University of Timişoara, Piaţa Victoriei No. 2, 300006 Timişoara, Romania

Received 11 August 2015; Revised 3 October 2015; Accepted 5 October 2015

Academic Editor: Yan-Wu Wang

Copyright © 2015 Cristian Lăzureanu and Tudor Bînzar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristian Lăzureanu and Tudor Bînzar, “On Some Properties and Symmetries of the 5-Dimensional Lorenz System,” Mathematical Problems in Engineering, vol. 2015, Article ID 438694, 7 pages, 2015. https://doi.org/10.1155/2015/438694.